MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON INFINITI SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752088
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that an abnormal sound heard when using the product during surgery.The surgery was completed after replacing the product with another one.The procedure type was unknown and there was no patient harm.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.A wet fluidics management system was visually inspected and no obvious defects were detected.The sample was tested using an console.The fluidics management system (fms) primed and tuned with a ultrasonic handpiece, a 0.9 millimeter aspiration bypass system (abs) tip and infusion sleeve from the lab stock successfully.Cassette max vacuum and aspiration flow rate, and irrigation flow rate were measured and met specifications.No problem was found with the returned cassette fluidics.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.No abnormal sound was heard.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is:(b)(4).

Brand Name
INFINITI SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19469624
Report Number1644019-2024-01183
Device Sequence Number17008318
Product Code LRO
UDI-Device Identifier00380657520886
UDI-Public(01)00380657520886(17)241130(11)221212(10)157YFU(21)NA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number8065752088
Device Lot Number157YFU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITI VISION SYSTEM
Patient SexUnknown